# SDR SWAA2013120322899

- Difficulty date: November 24, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 68,341 hours, 63,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546554
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 847, STRINGER 20R.  REPAIRED FRAME IAW ACO.
